Unitary representations of Lie groups and operators of finite rank

Poguntke D (1994)
Annals of Mathematics 140(3): 503-556.

Download
OA
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
Erscheinungsjahr
Zeitschriftentitel
Annals of Mathematics
Band
140
Zeitschriftennummer
3
Seite
503-556
ISSN
PUB-ID

Zitieren

Poguntke D. Unitary representations of Lie groups and operators of finite rank. Annals of Mathematics. 1994;140(3):503-556.
Poguntke, D. (1994). Unitary representations of Lie groups and operators of finite rank. Annals of Mathematics, 140(3), 503-556. doi:10.2307/2118617
Poguntke, D. (1994). Unitary representations of Lie groups and operators of finite rank. Annals of Mathematics 140, 503-556.
Poguntke, D., 1994. Unitary representations of Lie groups and operators of finite rank. Annals of Mathematics, 140(3), p 503-556.
D. Poguntke, “Unitary representations of Lie groups and operators of finite rank”, Annals of Mathematics, vol. 140, 1994, pp. 503-556.
Poguntke, D.: Unitary representations of Lie groups and operators of finite rank. Annals of Mathematics. 140, 503-556 (1994).
Poguntke, Detlev. “Unitary representations of Lie groups and operators of finite rank”. Annals of Mathematics 140.3 (1994): 503-556.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
1970-01-01T00:00:00Z